Okay guys I have searched and searched and read for hours and have not read of any proof, and was just gonna ask if any of you have experienced Gyno caused by hcg with low normal e2? My protocol has been 100mg twice weekly, 250iu hcg twice weekly. Most recent labs
You can get tamoxifen to deal with any gyno flare ups and if your doctor is unconcerned, find another one. I find these days not much gets a doctor to spring into action.
If estrogen out of proportion to testosterone, you can get gyno and it seems you are very sensitive because your estrogen wasn’t very high. You might be able to lower estrogen and increase T/E2 ratios by injecting more frequently decreasing estrogen allowing you to possibly restart HCG without the gyno issues.
Thanks for the info, I did talk the dr into prescribing tamoxifen which I’ll be starting today. So would you recommend maybe 50mg testcyp eod? The Gyno had almost convinced me to stop trt totally and now the atrophy kinda bothers me to.
Yes, HCG is thought to stimulate LH receptors in the breast and that can cause growths. I’ve experienced this myself with low e2. I found one study on it a while back and I’ll try to find again
That would be great thank you, sucks as I liked not having atrophy.
What did you do to correct your issue ? Discontinue hcg? Have you experienced atrophy and if so does it bother you?
I stopped the HCG because I didn’t feel like it was making a difference. There was a 100ng drop in my TT when I stopped so I upped Test dose a little. I had some atrophy but not much, and it doesn’t bother me
So I have a question, the Gyno scare has almost got me wanting to stop all together although I do love how I feel, my levels were on the lower end of the spectrum on free t and just curious would you just do a restart and tough it out for a few more years seeing as I’m only 30 or would you stay on trt and just forget hcg for now? Thanks for the info guys.
Are you using an AI? Your estrogen is very low for someone with a 1000 total T level.
I was using .25mg of anastrozole every injection at time of labs, mainly due to Gyno scare.
By the way except HCG they stopped also Nolvadex in my poor country
Thanks god we are on the border with Turkey, they have everything there
Also guys is it estrogen spikes with the hcg causing the Gyno or something else with the hcg causing it? My e2 has always been on the lower end so just trying to understand. Thanks
I was on .25 anastrozle on injection days, mainly due to the thought that the Gyno was caused by elevated e2 but after blood work that wasn’t the case, really leaning towards the hcg but wanted others opinions/thoughts. Thanks
Could be. The AI doesn’t block estrogen that is created from HCG anyway. I’ve had gyno previously from using Paxil when I was young and then again later on but haven’t had any gyno issues on T only with estrogen twice the range. I’d drop the HCG.
gotcha, I’ll stay off of it for a while and see how it goes. Thanks
Youre gonna have to post a pic of your pecs, or nipple. I think some folks just look for a specific issue to watchout for, and you become focused on it. Something that was already there seems to be something new
I was also going to add what’s OP’s BF at? Some guys accumulate fat around the pecs and it can look a lot like gyno.
I’ll try get a pic after work, it has gone down quite a bit since stopping the hcg, can still feel the lump but nothing like before. And it def was real lol, my nipple was almost double the size pre trt and you can’t really miss the lump under your nipple like that.
Body fat idk % but I’m in good shape workout 5days a week with pretty decent diet for the most part. 5’7 157lbs
Presence of luteinizing hormone/human chorionic gonadotropin receptors in male breast tissues.
I also get kinda puffy when i use my hcg hence i use it only every 2 weeks or so my T dose is only 90 mg a week splitted into 3, so i also think HCG gives some type of high E2 symptoms despite if it is low or high, i understand it raises intratesticular E2 and no AI can lower that